# SDR FDEA200809093782

- Difficulty date: September 9, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 74,564 hours, 30,600 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX635142
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

35 MINUTES INTO FLT, ENG NR 2 OIL QTY DROPPED TO  ZERO, TEMP 7 PRESSURE NORMAL.  PRESSURE FLUCTUATED CONSTANTLY DECREASING TO APPROX (15 PSI)  FLUCTUATING /- 5 PSI WHEN ENGINE WAS SHUT DOWN IN ACCORDANCE W/QRH.  WINDMILLING PRESSURE GREATER THAN 2 PSI.  REPLACED NR 2 ENGINE UPPER HYDRAULIC PUMP.
